# SDR SWAA2023081688935

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 9,393 hours, 4,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHT INOP<[01] REMOVED BATTERY PACK PER AMM 33-51-06;[02] INSTALLED NEW BATTERY PACK PER AMM 33-51-06
